# SDR SWIA200312603

- Difficulty date: November 2, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 11,083 hours, 15,073 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: C818061
- Part serial: 860
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STALL SYSTEM 2 INOPERTIVE.  REMOVED AND REPLACED STALL WARNING COMPUTER IAW 27-00-00.  OPS CHECK GOOD.
